Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 66, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 11, 2007, 7:49 PM CDT for Butler County, Conecuh County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2007, 7:49 PM CDT (00:49 UTC)
- Expired
- May 11, 2007, 8:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Butler County, AL, Conecuh County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 120049 SVRMOB ALC013-035-120115- /O.NEW.KMOB.SV.W.0066.070512T0049Z-070512T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 749 PM CDT FRI MAY 11 2007 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL ALABAMA... NORTH CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 815 PM CDT * AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR DEANS...OR ABOUT 16 MILES NORTH OF EVERGREEN. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... STARLINGTON...6 MILES NORTHWEST OF I65 AND CR 7 AND 7 MILES WEST OF I65 AND AL 106 BY 815 PM CDT... LAT...LON 3173 8703 3155 8698 3159 8675 3176 8686 $$
2 follow-up statements
000 WUUS54 KMOB 120052 CCA SVRMOB ALC013-035-120115- /O.COR.KMOB.SV.W.0066.070512T0049Z-070512T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING...CORRECTED TO ADD MENTION OF HAIL NATIONAL WEATHER SERVICE MOBILE AL 749 PM CDT FRI MAY 11 2007 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL ALABAMA... NORTH CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 815 PM CDT * AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR DEANS...OR ABOUT 16 MILES NORTH OF EVERGREEN. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... STARLINGTON...7 MILES NORTHWEST OF I65 AND CR 7 AND 7 MILES WEST OF I65 AND AL 106 BY 815 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3173 8703 3155 8698 3159 8675 3176 8686 $$
000 WWUS54 KMOB 120115 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 814 PM CDT FRI MAY 11 2007 ALC013-035-120124- /O.EXP.KMOB.SV.W.0066.000000T0000Z-070512T0115Z/ CONECUH AL-BUTLER AL- 814 PM CDT FRI MAY 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BUTLER AND NORTH CENTRAL CONECUH COUNTIES EXPIRES AT 815 PM CDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. ALTHOUGH NOT SEVERE...THE STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS OF 35 MPH UNTIL DISSIPATING. LAT...LON 3173 8703 3155 8698 3159 8675 3176 8686 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:24 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, May 11, 3:24 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 324 PM CDT FRI MAY 11 2007 .SHORT TERM THIS AFTERNOON THROUGH SATURDAY...UPPER LOW OVER SOUTHERN LOUISIANA STARTING TO PROVIDE SYNOPTIC SCALE SUPPORT WHILE SEA BREEZE ON THE MESO-SCALE PROVIDES THE SURFACE FOCUS FOR SCATTERED COVERAGES OF SHOWERS AND THUNDERSTORMS. BRIEF...STRONG WIND GUSTS CAN POSSIBLY OCCUR IN STORMS THROUGH THE REMAINDER OF THE DAY ALONG WITH THE OCCURRENCE OF SMALL HAIL. A FEW STORMS POSSIBLY ATTAINING SEVERE LEVELS WITH LARGE HAIL AND DAMAGING WINDS. BE PREPARED TO MOVE TO A PLACE OF SHELTER IN THE CASE A WARNING IS ISSUED FOR YOUR AREA. FORECASTERS MAINTAIN A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT OUT OF RESPECT FOR THE WEAK UPPER LEVEL ENERGY/SUPPORT FORECAST TO SLIDE SLOWLY EAST SOUTHEAST OFF THE LOUISIANA COAST. UPPER LEVEL WEAKNESS/TROF ATOP THE AREA ON SATURDAY ALONG WITH ANY SURFACE FORCING FROM THE AFTERNOON SEABREEZE IN A MORE MOIST ENVIRONMENT (PRECIPITABLE WATERS NEAR 1.5 INCHES) SUGGESTS A SCATTERING OF THUNDERSTORM COVERAGES SATURDAY. FORECAST TEMPERATURE/DEWPOINT PROFILES IN THE LOWER LEVELS OF THE ATMOSPHERE SATURDAY AGAIN SUGGESTS THE POTENTIAL OF BRIEF STRONG WIND GUSTS IN THUNDERSTORMS. ISOLATED SEVERE WIND GUSTS IN EXCESS OF 55 MPH CANNOT BE RULED OUT AS WELL ON SATURDAY. MILD OVERNIGHT TEMPERATURES ALONG ABOVE SEASONAL WARMTH FOR DAYTIME HIGHS CONTINUE. /10 .LONG TERM SUNDAY THROUGH FRIDAY...UPPER TROFFING FROM THE MID ATLANTIC INTO THE GULF LATE IN THE WEEKEND IS FORECAST TO MOVE EAST OFF THE EAST COAST. AS THIS OCCURS...A SURFACE HIGH PRESSURE RIDGE BUILDS SOUTHWARD ACROSS THE VIRGINIAS AND CAROLINAS. AS THE SURFACE HIGH CONTINUES TO DROP SOUTH OFF THE SOUTHEAST COAST OF THE UNITED STATES BY MID NEXT WEEK THE MOISTURE GRADIENT WILL BE JUST ALONG AND ACROSS THE FORECAST AREA...SO WILL EXPECT TO SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY AFTERNOON UNTIL THURSDAY...PRIMARILY AFTERNOON AND EVENING AND MORE PREVALENT NEAR THE COAST WHERE THE SEA BREEZE WILL ENHANCE THE LOW LEVEL CONVERGENCE. TEMPERATURES WARM TO HOT SATURDAY AND SUNDAY WILL MODERATE INTO THE LOW AND MID 80S AFTER THE BACK DOOR FRONT ARRIVES MONDAY MORNING OR THERE ABOUTS. ANOTHER WEAK SURFACE TROF/FRONT SETTLES INTO THE SOUTHERN STATES LATE NEXT WEEK WHICH SHOULD SUPPORT A SMALL CHANCE OF THUNDERSTORMS THEN. 10/11 && .MARINE...AN UPPER LEVEL SYSTEM WILL MOVE SOUTHEAST FROM TEXAS TO THE CENTRAL GULF. ALTHOUGH THE PREVAILING LIGHT WIND FLOW IS EXPECTED TO REMAIN OFFSHORE THROUGH THE WEEKEND...A LIGHT ONSHORE WIND FLOW WILL LIKELY DEVELOP EACH AFTERNOON...ESPECIALLY ACROSS THE BAYS AND NEAR SHORE GULF WATERS DUE TO RESULTANT SEA BREEZE EFFECTS. PRECIPITATION CHANCES WILL INCREASE ACROSS THE REGION THROUGH THE WEEKEND...WITH A FEW OF THE STORMS POSSIBLY BECOMING STRONG ALONG THE COAST. SURFACE HIGH PRESSURE WILL BUILD ACROSS THE SOUTHEAST STATES ON MONDAY... CREATING A MODERATE TO STRONG SOUTHEASTERLY WIND FLOW AND BUILDING SEAS THROUGH THE FIRST HALF OF NEXT WEEK. /22 && .FIRE WEATHER...WEAK SURFACE HIGH PRESSURE OVER THE NORTHWEST GULF PROVIDES FOR A LIGHT WIND FLOW REGIME THIS WEEKEND. CONSIDERING THE LIGHT FLOW AND THERMAL DIFFERENCES BETWEEN THE LAND/SEA INTERFACE DURING THE DAYTIME HOURS...A COASTAL SEABREEZE BRINGS ABOUT A SOUTHERLY COMPONENT TO THE WIND IN THE AFTERNOONS ALONG THE SOUTHERN ZONES. THE SEA BREEZE ALSO PROVIDES A FOCUS FOR THUNDERSTORMS AS WELL. ALTHOUGH DAYTIME HUMIDITIES ARE FORECAST TO MODERATE...LIGHTNING COULD INITIALLY IGNITE DRY FUELS. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 66 88 66 90 / 20 30 20 20 PENSACOLA 68 88 68 88 / 20 20 20 20 DESTIN 70 86 70 85 / 20 20 20 20 EVERGREEN 64 88 64 89 / 20 30 20 20 WAYNESBORO 59 84 60 88 / 20 30 20 20 CAMDEN 62 86 61 88 / 20 30 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 11, 6:00 AM CDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT FRI MAY 11 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 121200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CDT FRI MAY 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE... AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HIGH PRESSURE MOVING SOUTH ALONG THE ATLANTIC SEABOARD MONDAY INTO WEDNESDAY WILL CREATE A MODERATE TO STRONG EASTERLY FLOW...RESULTING IN INCREASED SEAS AND MAKING BOATING FOR SMALL CRAFT HAZARDOUS OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 11, 4:53 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 453 PM CDT FRI MAY 11 2007 ALZ059-112230- ESCAMBIA- INCLUDING THE CITIES OF...BREWTON... 453 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CENTRAL ESCAMBIA COUNTY ALABAMA... AT 450 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES NORTH OF BREWTON...AND MOVING WEST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BREWTON...KEEGO AND FOSHEE THROUGH 530 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL UP TO A HALF INCH...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 11, 5:34 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 534 PM CDT FRI MAY 11 2007 ALZ057-058-112300- BUTLER-CRENSHAW- 534 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER NORTHEAST BUTLER AND NORTHWEST CRENSHAW COUNTIES... AT 533 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES SOUTHWEST OF HONORAVILLE...AND MOVING WEST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... EXTREME WEST CENTRAL CRENSHAW COUNTY AND EXTREME NORTHEASTERN BUTLER COUNTY THROUGH 600 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 11, 6:32 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 632 PM CDT FRI MAY 11 2007 ALZ054-120015- WILCOX- INCLUDING THE CITIES OF...CAMDEN... 632 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WILCOX COUNTY... AT 632 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF FURMAN...MOVING SOUTHWEST AT 5 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ALLENTON THROUGH 715 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS AROUND 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 11, 6:37 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 637 PM CDT FRI MAY 11 2007 ALZ051-120015- CHOCTAW- 637 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CHOCTAW COUNTY... AT 636 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PARAGON...AND MOVING SOUTH AT 8 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... WIMBLY...GILBERTOWN...CHAPPELL HILL...LOU AND SOUWILPA THROUGH 715 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 11, 6:58 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 658 PM CDT FRI MAY 11 2007 ALZ058-120030- CRENSHAW- INCLUDING THE CITIES OF...LUVERNE... 658 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CENTRAL CRENSHAW COUNTY... AT 656 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES SOUTHWEST OF PATSBURG...AND MOVING WEST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LUVERNE AND RUTLEDGE THROUGH 730 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, May 11, 7:22 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 722 PM CDT FRI MAY 11 2007 ALZ054-120100- WILCOX- 722 PM CDT FRI MAY 11 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WILCOX COUNTY... AT 720 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR COY...MOVING NORTHWEST AT 8 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... COY...SHEPPARD...COAL BLUFF AND YELLOW BLUFF THROUGH 800 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:27 PM CDT | Dense Smoke Advisory | MOB | 7 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.